# SDR TAMF20100042S

- Difficulty date: July 14, 2010
- Submitted: January 21, 2011
- Operation: Air carrier
- Aircraft: N767QT
- Make and model: Boeing 767241
- Aircraft serial: 23804
- Aircraft time: 84,727 hours, 30,688 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Bs 1081-1086
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING SC4 CHECKS INSP, FOUND FUSELAGE SECTION 46, INAPPROPRIATE SKIN REPAIR. SKIN REPAIR INSTALL STA 1081-1086, STR 39R-39L WAS PERFORMED UNDER EWO 767-53-081R3 SR 1-1624590625.
